All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 6, Number 4, 2016, Pages 1081-1104                                                                DOI:10.11948/2016071
Long time behavior of stochastic {MHD} equations perturbed by multiplicative noises
Hongyong Cui,Yangrong Li,Jinyan Yin
Keywords:Random attractor, magnetohydrodynamics equations, upper semi-continuity, equivalence of RDS.
      In this paper, 2-dimensional (2D) magnetohydrodynamics (MHD) equations perturbed by multiplicative noises in both the velocity and the magnetic field is studied. We first considered the stability, or the upper semi-continuity, for equivalent random dynamical systems (RDS), and then applying the abstract result we established the existence and the upper semi-continuity of tempered random attractors for the stochastic MHD equations. This result shows that the asymptotic behavior of MHD equations is stable under stochastic perturbations.
PDF      Download reader